# SDR IPXA2672622

- Difficulty date: March 25, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587685
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD POST 3 & 4 CENTER FLOOR PANEL DAMAGED MM 53-01-06-4.  THIS IS A MAJOR REPAIR.  FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H REF /R 510721.
